# SDR KCSA091019

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 108,516 hours, 22,989 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SKIN CORRODED AT BS 1140 RBL 37.
